2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
具有奇异耗散项的Burger''s方程整体光滑解的存在性
张鹤丹,徐艳玲
华中师范大学数学系!武汉430079
Existence of global smooth solution to Burger''s equation with singular dissipation
张鹤丹,徐艳玲
华中师范大学数学系!武汉430079
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 考虑到了在x=0处具有奇性的耗耗散项的Burger‘s方程ut f(u)x=g(u)/x的初值边值问题整体光滑解的存在性,利用一个函数变换,我们将上式转化成一个没有奇性的双曲型方程,然后应用特征线法,获得了相应问题的C1-模估计,从而得到了初边值问题整体光滑解的存在性。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:In this paper, we consider the existence of global smooth solution to initial bounday value problem to Burger's equation with sigular dissipationu t+f(u) x=-g(u)x.Applying a function transformation, we transform it into a regular hyperbolic equation. Then, by using the characteristic method, we obtian C 1 norm estimates to the corresponding progblem and prove the existence of global smooth solution to the initial boundary value problem.
收稿日期: 2001-02-25     
引用本文:   
张鹤丹,徐艳玲. 具有奇异耗散项的Burger''s方程整体光滑解的存在性[J]. , 2001, 40(2): 0-0.
张鹤丹,徐艳玲. Existence of global smooth solution to Burger''s equation with singular dissipation. , 2001, 40(2): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y2001/V40/I2/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn